# SDR DL72S971928

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO BELLY SKIN WAS FOUND CORRODED FWD OF STA 970 AND JUST O/B OF STR 28-R.  THE CUTOUT REMOVING THE SKIN MEASURED 3.5(F/A) BY 3.25 (CIRC).  REPAIRED PER ERA 330753-14 REV. A.
